Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Getting milky white discharge with vaginal itching. Took doxcycline. Yeast infection?

I have a milky white discharge that I just noticed I also have some vaginal itching. I started doxcycline on last Tuesday but I knew there was a chance I would get a yeast infection so Saturday Sunday and Monday I took some Rx meds for that. Could this be a yeast infection? I was on Flagil for awhile around Christmas I had C Diff.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Vaginal candidisis or genital candidiasis is the common cause of vaginal infection & itching. Closteridium difficile causes bacterial vaginosis and responds to Flagyl (Metronidazole). It is a drug used against anerobic infection. Vaginal candidiasis is a fungal infection and will not respond to Metronidazole. Doxycycline is a broad spectrum antibiotic, more useful in infections due to gram positive, gram negative bacterial infections & also against ricketsial & chlamydial infection but not against fungal infections. To treat mixed infection (due to fungal, anaerobic & bacterial infection) combination kit consisting one antifungal drug, one antibiotic & one drug against anaerobic infection is available. But since your infection is minimal, Clotrimazole vaginal gel application 2 - 3 times a day in the affected area for 2 weeks is adequate. Side effects like local irritation & stinging sensation occurs in few & not in all.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor